# SDR VTZA96164

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Part number: 727422
- Condition: Tripped
- Location: Door Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/SYR - FLT 6343 - AFTER TAKEOFF AT 1312 HRS ON 4-21-96, RETURNED TO IAD WITH NO FURTHER INCIDENTS DUE TO THE PASSENGER DOOR WARNING ILLUMINATING.  MAINTENANCE RESET THE DOOR WARNING CIRCUIT BREAKER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
